Hi Kelly...Marlee is right about the hormones. After my hysterectomy at 23 years old due to constant bleeding from Ovarian cysts (hope they have checked you for that) I was on estrogen and I had such bad migraines I thought my brains were going to explode out of my ears. Birth Control pills can absolutely cause migraines and other mood changes. I went off the estrogen because of it...couldn't sit in a dark room and cry from the pain all day with three kids!
Let us know what the doc says. I hope he takes this seriously...maybe regulate the dosage or something.
Casey, I'm no help here because I get the silent migraines...no pain. But I wanted to let you know that I'm thinking about you. My daughter gets migraines and I know how miserable she feels.
I really hope you told your doctor just what you have told us. Hopefully he'll have some answers for you and can help with the migraines.
Good luck with the new acquaintance. Boy! You aren't wasting any time. No moss grows on your north side!
Have a better day, Casey.